Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Whitehead conjecture and splitting $B\left( {\mathbf{Z}/2} \right)^k$


Authors: N. J. Kuhn, S. A. Mitchell and S. B. Priddy
Journal: Bull. Amer. Math. Soc. 7 (1982), 255-258
MSC (1980): Primary 55P42, 55R35; Secondary 20C20
DOI: https://doi.org/10.1090/S0273-0979-1982-15027-3
MathSciNet review: 656206
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] J. F. Adams, Operations of the nth kind in K-theory, and what we don't know about RP, London Math. Soc. Lecture Notes no. 11, Cambridge Univ. Press, London and New York, 1974, pp. 1-9. MR 339178
  • [DT] A. Dold and R. Thorn, Quasifaserungen und unendliche symmetriche Produkte, Ann. of Math. (2) 67 (1958), 239-281. MR 97062
  • [JTTW] I. James, E. Thomas, H. Toda, and G. Whitehead, On the symmetric square of a sphere, J. Math. Mech. 12 (1963), 771-776. MR 154282
  • [K] D. Kahn, On the stable decomposition of Ω, Geometric Applications of Homotopy Theory II, Lecture Notes in Math., no. 658, Springer, New York, 1978, pp. 206-214. MR 513576
  • [KP] D. Kahn and S. Priddy, The transfer and stable homotopy theory, Math. Proc. Cambridge Philos. Soc. 83 (1978), 102-111. MR 464230
  • [Ku] N. Kuhn, The homology of the James-Hopf maps, Illinois J. Math, (to appear). MR 694646
  • [Mi] R. J. Milgram (ed.), Problems presented to the 1970 AMS Summer Colloquium in algebraic topology, Proc. Sympos. Pure Math., vol. 22, Amer. Math. Soc. Providence, R. I., 1971, pp. 187-201. MR 315691
  • [M] S. Mitchell, Complex bordism and stable homotopy type of B (Z/p × Z/p), Thesis, University of Washington, 1981.
  • [MP] S. Mitchell and S. Priddy, Symmetric product spectra and splittings of classifying spaces (preprint). MR 729761
  • [N] M. Nakaoka, Cohomology mod p of symmetric products of spheres, J. Inst. Poly. Osaka City Univ. 9 (1958), 1-10. MR 121788
  • [S] R. Steinberg, Prime power representations of finite linear groups. II, Canad. J. Math. 18 (1956), 580-591. MR 80669
  • [W] C. Witten, Self-maps of classifying spaces of finite groups and classification of low dimensional Poincarè duality spaces, Thesis, Stanford University, 1978.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 55P42, 55R35, 20C20

Retrieve articles in all journals with MSC (1980): 55P42, 55R35, 20C20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15027-3

American Mathematical Society